Volume 29, Number 1
Previous Issue Next Issue

Klaus Deckelnick & Michael Hinze

10.4208/jcm.1006-m3213

J. Comp. Math., 29 (2011), pp. 1-15.

Preview Full PDF Citation 408 1307 Abstract

Xinghua Wang & Aimin Xu

10.4208/jcm.1007-m3067

J. Comp. Math., 29 (2011), pp. 16-25.

Preview Full PDF Citation 404 1131 Abstract

Xin Wen

10.4208/jcm.1006-m3057

J. Comp. Math., 29 (2011), pp. 26-48.

Preview Full PDF Citation 380 1096 Abstract

Ishtiaq Ali

10.4208/jcm.1006-m3150

J. Comp. Math., 29 (2011), pp. 49-60.

Preview Full PDF Citation 381 1227 Abstract

Caifang Wang & Tie Zhou

10.4208/jcm.1006-m3182

J. Comp. Math., 29 (2011), pp. 61-73.

Preview Full PDF Citation 387 1171 Abstract

Xiaonan Wu & Jiwei Zhang

10.4208/jcm.1004-m3195

J. Comp. Math., 29 (2011), pp. 74-90.

Preview Full PDF Citation 390 1211 Abstract

Jiming Yang & Yanping Chen

10.4208/jcm.1006-m2991

J. Comp. Math., 29 (2011), pp. 91-107.

Preview Full PDF Citation 391 1283 Abstract

Lisa G. Davis & John R. Singler

10.4208/jcm.1006-m3119

J. Comp. Math., 29 (2011), pp. 108-130.

Preview Full PDF Citation 373 1165 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80